MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/QUIKFLAP 3X2 SD AXS; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/QUIKFLAP 3X2 SD AXS; IMPLANT
Catalog Number 12-01542S
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the surgeon will perform a revision surgery to remove the devices due to patient experiencing an allergic reaction.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Additional Manufacturer Narrative
Update; h6.Corrected data: d9, h3.The reported allergic reaction could not be confirmed due to a lack of additional information.Contact with the stryker sales representative revealed that the implant removal is scheduled for fall 2024.Since the launch of the neuro iii system in 2011, only one other unconfirmed allergy complaint has been reported, with an uncertain root cause.Statistical analysis shows no indication of a design, material, or manufacturing issue.Therefore, no corrective actions are necessary at this time.This complaint will be monitored as part of the ongoing trend analysis, and the record will be revisited if new information becomes available.
 
Event or Problem Description

Brand Name
PLT/QUIKFLAP 3X2 SD AXS
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19554370
Report Number0008010177-2024-00050
Device Sequence Number6711091
Product Code HBW
UDI-Device Identifier07613327282344
UDI-Public07613327282344
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K171152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number12-01542S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown